# SDR SWAA093897

- Difficulty date: June 15, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 54,658 hours, 53,584 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 94010058
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSON / DECLARED EMERGENCY.  DURING CRUISE AT FL 230, CABIN ALTITUDE WARNING HORN SOUNDED, CREW DONNED 02 MASKS AND COMMENCED DESCENT, COMPLETED QRH  CHECKLIST.  NO OTHER PROBLEMS NOTED WITH AIRCRAFT (RAPID DEPRESSURIZATION).  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER, MAIN OUTFLOW VALVE, AND PRESSURE CONTROL PANEL PER MM.
